Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: the beat goes on Maxime

Posted by tecknohed on November 15, 2005, at 17:19:46

In reply to the beat goes on, posted by Maxime on November 15, 2005, at 10:42:04

Hi! Good to see you back!

I normally steer clear of stims, but in this case I agree with rjlockhart that one would be good right now. You need to get outa this hole you're in and that may very well do it, with style!
In my opinion, it would be wise to take the Prozac NOW. Firstly, it should give some improvement - eventually, even though it might not be enough, but it's gotta be worth a try considering your current state. But even more than that, because it's such an effective and easy/safe drug to augment. You can add practically anything - stimulant, Provigil, tricyclics, Wellbutrin, NRIs, lithium, stablizers, APs.......the list goes on. Should you start Add/Dex then Prozac might help steady your mood too. Like rjlockhart mentions, strong stims can cause havoc if & when you crash on them, but an AD will help this.

Read the babblemail I sent for a few other suggestions.

Well I wish you well. Things will get better soon!

Kev.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tecknohed thread:578928
URL: http://www.dr-bob.org/babble/20051112/msgs/579040.html